MathSciNet Relay Station
MathSciNet bibliographic data
MR1827279 (2002g:42011) 42B05 (52A20)
Iosevich, Alex; Katz, Nets Hawk; Tao, Terry Convex bodies with a point of curvature do not have Fourier bases. Amer. J. Math. 123 (2001), no. 1, 115–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement